# SDR SWAA2024100744632

- Difficulty date: October 2, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 63,611 hours, 38,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EXTERIOR OVER WING AND LEFT AFT DOOR SCAPE EMERGENCY LIGHTS INOP.<[01] REMOVED AND REPLACED LAMP OF EXTERIOR LEFT SIDE AFTER DOOR EMERGENCY LIGHT AS PER REF AMM 33-51-04-960-801; PERFORMED INSTALLATION TEST PASSED;[02] VERIFIED CORRECTIVE ACTION.;[03] CORRECTION TO STEP 1: REMOVED AND REPLACED LEFT SIDE EXTERIOR OVER WING AND LEFT AFT ESCAPE DOOR EMERGENCY LIGHTS AS PER AMM REF 33-51-04-960-801. INSTALLATION TEST PASS.;[04] VERIFIED CORRECTIVE ACTION.
